Welcome to HealingWell and I admire you so much. You see I lost my oldest sister on Thanksgiving last year, she had BC but died of massive heart attack. This spring I was dx with skin cancer............easy to treat, 4 areas. My only sister left and only sibling had not been feeling well however her daughter was getting married on 8/1 and she did not want to tell her so I was sworn to secrecy. the whole time of the wedding and while her daughter was on her honey moon my sister was deathly ill. Could not eat, weak, tired, chest pain and abdominal pain. She went to work the day before she was flown to MN. You ladies are tough.............
When her daughter got home she took my sister to ER in North Dakota and they said she had a large ovarian cancer.........on 8/13 we flew her here to the U of MN Hospital and she has been in the hospital most of the time. She has been receiving chemo, but they feel she is already a Stage 4 cancer.
I put on the tough lady, I can handle anything and did all the right things. Stayed many nights by her side in her room. She is so afraid of being alone. Well one night after coming home I had a meltdown................I did not think I could take anymore sorrow or sadness. My depression kicked in as I wondered what would I do if she was not here.
My sister will not admit she is depressed but she is getting seroquel so I think that is helping.
Your oncologist may be right on the meds but you might ask for Trazodone for sleep. I tried Lunesta and had a severe reaction to it.............vertigo so bad with my second dose I needed help getting from my office to the car when my hubby picked me up.
Others on the site use Trazodone. The first night I did not think much of it but after that it worked well. I take 100mg. some members use 150mg at bedtime.
You have a serious illness and it is very normal to have depression and anxiety with this illness. Please keep posting here and let us help you.........Oops, I wrote a book.
Take care my friendKitt
Kitt, Co-Moderator: Anxiety/Panic & Depression& GERD Forums*~*
It will get better. You are not only grieving for your friend but for yourself and who you were. Inside your still that same wonderful person but you have a change in your body image and that is a loss for you I suspect.